# SDR SWAA2024110548943

- Difficulty date: October 15, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,345 hours, 27,209 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 28 W.L. 164.<[01] CRACK FOUND TO BE OUT OF LIMITS AS PER SRM 57-10-10-1A-2. PART WILL BE REMOVED AND REPLACED ON FAULT TTG8Q00WF8Z9;[02] VERIFIED CORRECTIVE ACTION
